# SDR JIKA2013090601

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 29,039 hours, 34,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: SS1000F000M110Y
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  BOTH HYDRAULICS FAILED ANNUNCIATORS ILLUMINATED.   HYD PRESSURE READ 200PSI.  PERFORMED AN EMERGENCY GEAR EXTENSION AND A FLAPS UP LANDING WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND FOUND THE LT FLAP ACTUATOR "UP" FLEXIBLE HYDRAULIC LINE LEAKING FLUID.  HYD LINE WAS CAPPED OFF AND THE ACFT WAS ISSUED A SPECIAL FLIGHT PERMIT FOR THE LINE REPLACEMENT.
